Brazilian Journal of Probability and Statistics

Preface

Full-text: Open access

Article information

Source
Braz. J. Probab. Stat., Volume 26, Number 4 (2012), 325-326.

Dates
First available in Project Euclid: 3 July 2012

Permanent link to this document
https://projecteuclid.org/euclid.bjps/1341320245

Digital Object Identifier
doi:10.1214/12-BJPS190

Mathematical Reviews number (MathSciNet)
MR2949081

Zentralblatt MATH identifier
1299.78001

Citation

Preface. Braz. J. Probab. Stat. 26 (2012), no. 4, 325--326. doi:10.1214/12-BJPS190. https://projecteuclid.org/euclid.bjps/1341320245


Export citation